Constructing and Counting Boolean Functions on Even Variables with Maximum Algebraic Immunity

Yuan LI  Min YANG  Haibin KAN  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.3   pp.640-643
Publication Date: 2010/03/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.640
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functions,  algebraic attack,  algebraic immunity,  construction,  lower bound,  

Full Text: PDF(91.9KB)>>
Buy this Article




Summary: 
A method to construct Boolean functions with maximum algebraic immunity have been proposed in . Based on that method, we propose a different method to construct Boolean functions on even variables with maximum algebraic immunity in this letter. By counting on our construction, a lower bound of the number of such Boolean functions is derived, which is the best among all the existing lower bounds.